# SDR GTIA2021121336168

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 16,264 hours, 7,260 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164907340
- Condition: Failed
- Location: E/E Bay
- Part time: 16,264 hours, 7,260 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"VENT EXTRACT FAULT IN CRUISE PRECEEDED BY LOUD FAN AND HOT /BURNING SMELL-R/R EXTRACT FAN IAW AMM 21-26-51 OPS CHECK GOOD."
